Estimating the instability radii of polynomials of arbitrary degreeстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 февраля 2014 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст art3A10.10072Fs10598-007-0032-x.pdf 115,0 КБ 20 сентября 2013 [alert]

[1] Kraev A. V., Fursov A. S. Estimating the instability radii of polynomials of arbitrary degree // Computational Mathematics and Modeling. — 2007. — Vol. 18, no. 4. — P. 377–384. We consider the determination of the instability radius of polynomials. Sufficient conditions are stated for robust instability of a family of polynomials. A lower bound on the instability radius is given in the general case and the exact value of the instability radius is obtained for polynomials of fifth degree. The proof relies on the geometric properties of continuous curves in a plane combined with parametric properties of the roots of a family of polynomials and the apparatus of the Tsypkin-Polyak hodograph. Applications of the results are illustrated. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть